# SDR AALA20021889

- Difficulty date: December 29, 2002
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FIRST CLASS EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
